# SDR CA001129012

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24410457
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED. THE THROTTLE WAS RETARDED AND THE LIGHT WENT OUT.THE AIRCRAFT RETURNED TO HOME BASE, WITHOUT INCIDENT. FOUND A FIRE LOOP CHAFED THROUGH THE OUTER SHEATH.
